MAUDE Adverse Event Report: US ENDOSCOPY / UNITED STATES ENDOSCOPY GROUP, INC. STERIS RAPTOR GRASPING DEVICE; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

US ENDOSCOPY / UNITED STATES ENDOSCOPY GROUP, INC. STERIS RAPTOR GRASPING DEVICE; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Model Number 00711177
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Raptor grasping device #00711177 lot#2200981 x2.Faulty garbage.Faulty right out of the bag.Fda safety report id #(b)(4).

Brand Name
STERIS RAPTOR GRASPING DEVICE
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
US ENDOSCOPY / UNITED STATES ENDOSCOPY GROUP, INC.
mentor OH 44060
MDR Report Key13734237
Report NumberMW5108030
Device Sequence Number12010457
Product Code OCZ
UDI-Device Identifier00724995183653
UDI-Public(01)00724995183653
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2025
Device Model Number00711177
Device Catalogue Number00711177
Device Lot Number2200981
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown